# SDR IPXA2021090373504

- Difficulty date: August 21, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tee Fitting
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING T/E VERTICAL TEE ANGLE INSIDE PANEL 541JB AT O/B END IS CRACKED.REMOVED AND REPLACED CRACKED LT WING T/E VERTICAL TEE ANGLE INSIDE PANEL 541JB AT O/B END IAW SRM 51-33-01. (MINOR)
